# SDR SWIA202161107

- Difficulty date: August 3, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N795SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10299
- Aircraft time: 30,932 hours, 19,139 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR LOWER SILL LOWER FLOOR SUPPORT ANGLE HAS CORROSION.     (C-CHECK RO 9/21/2021)    REMOVED AND REPLACED PASSENGER DOOR LOWER SILL LOWER FLOOR SUPPORT ANGLE WITH NEW REF. CRJ-700 SRM 51-42-06 -001-001-A01, 51-42-21-001-001-A01 AND DWG SH670-31810 REV Y. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND SKYWEST M-337 FORM.
